# SDR DALA2023112809776

- Difficulty date: November 25, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 71,450 hours, 9,346 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 DURING TAKEOFF L/G SEL LEVER WOULD NOT UP RESET LGCIU 1. CORRECTIVE ACTION: R/R LGCIU #1. (4375744)
